# SDR ASAA1057223

- Difficulty date: January 8, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 11,323 hours, 3,273 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000494
- Condition: Faulty
- Location: E&E Bay
- Part time: 39,482 hours, 21,535 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC WILL NOT ACCEPT NAV DATA CROSS LOAD.  DISCREPANCY VERIFIED LEFT FMC WILL NOT LOAD OR ACCEPT CROSSLOAD OF NAV DATA.  OPEN C/B P18 2 C01017 & C01238 REMOVED AND REPLACED LEFT FMC C/B RESET REF MM 34 61 02.  PERFORMED OPERATIONAL TEST PER MM 34 61 00, OPS NORMAL.
